# SDR 95FDEA01406

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lines
- Condition: Chafed
- Location: B-Hyd Syst
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE B-SYS LOSS NR 1 PUMP IND LOW PRESS, 20 SEC LATER PRESS ZERO, QTY ZERO.  CREW REPORTED B-SYS SHUTOFF BEFORE QTY DROPPED.  REMOVED AND REPLACED NR 1 AND NR 2 B-SYS CASE DRAIN FILTERS.  NO METAL CONTAMINATION FOUND FLL-1365, FILTERS LEAK CK'D OK.  FOUND SUPPLY AND CASE DRAIN LINES AT B-PUMP NR 1 CHAFED AND LEAKING.  REMOVED AND REPLACED BOTH LINES, LEAK CK'D AND NO LEAKS FOUND.  SERVICED HYD QTY IAW MM 29-12-0.
